# SDR DALA2023092807976

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A320*
- Aircraft serial: 11126
- Aircraft time: 3,239 hours, 774 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5014 L2 DOOR FA SEAT INOP DUE TO O2 GENERATOR INOP. CORRECTIVE ACTION: ADJUSTED O2 DOOR LATCH. OPERATED PROPERLY. OK FOR SERVICE. MEL/PLAC REMOVED. (4569603)
